Facebook Pixel
EmpowHER Guest
Q: 

my liver enzymes are 614 how do i get it back to normal

By Anonymous July 20, 2018 - 2:08pm
 
Rate This

my doctor increased my tegretol for seizures and they sky rocketed. is it allergic reaction? how long to correct it ?

Add a Comment1 Comments

Guide

Hello. Thank you for posting.

Many diseases and conditions can contribute to elevated liver enzymes. Your doctor will determine the specific cause of your elevated liver enzymes by reviewing your medications, signs, and symptoms. It does seem likely the medication increase caused the elevated liver enzymes, and if so, your doctor will be the one to advise you further. It might mean lowering or changing the medication that caused the increase.

Keep us updated.

Helena

July 20, 2018 - 4:17pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags: